ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flow of non-newtonian fluid between two infinite parallel discs for large values of reynolds number—One rotating and the other at rest

Bhatnagar, RK (1963) Flow of non-newtonian fluid between two infinite parallel discs for large values of reynolds number—One rotating and the other at rest. In: Proceedings of the Indian Academy of Sciences - Section A, 58 (5). pp. 279-289.

[img] PDF
non.pdf - Published Version
Restricted to Registered users only

Download (365Kb) | Request a copy
Official URL: http://www.springerlink.com/content/36318q0n022703...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 26 May 2010 06:09
Last Modified: 19 Sep 2010 06:07
URI: http://eprints.iisc.ernet.in/id/eprint/28134

Actions (login required)

View Item View Item